# SDR USAA050092

- Difficulty date: January 3, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 654532421
- Condition: Fatigued
- Location: Lt Wing
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - MAIN LANDING GEAR FG; INSTALLATION OF REAR SPAR FATIGUE PLATE; INSTALLATION OF REAR SPAR FATIGUE PLATE; LT REAR SPAR UPPER CHORD BETWEEN WBL 150 AND 126.  FABRICATED DOUBLER AND INSTALLED IAW EA 79629. (K)
